# SDR ZZDA2011579

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING PANELS 1 AND 3 INOP.  TROUBLESHOT PER FIM 33-50 TASK 801, FOUND BATTERY PACK B5-227 OPEN AT PIN 9.  REMOVED AND REPLACED BATTERY PACK B5-227, OPS CHECK GOOD REF AMM 33-51
